# SDR N6WA2021062204

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N572GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10117
- Aircraft time: 40,520 hours, 30,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034S
- Condition: Corroded
- Location: Bs 349-364 L25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25R HAS CORROSION BETWEE FS349-364. R&R LONGERON AT 25R IAW CRJ 700 SRM 51-40-11
